Alert archive / Maryland / Areal Flood Advisories in 2011

Areal Flood Advisory 93, NWS Philadelphia/Mount Holly

July 25, 2011New Castle County, Delaware; Cecil County, Kent County, Maryland

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 25, 2011, 10:17 PM EDT for New Castle County, Delaware; Cecil County, Kent County, Maryland. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 25, 2011, 10:17 PM EDT (02:17 UTC)
Expired
Jul 26, 2011, 1:15 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties New Castle County, DE, Cecil County, MD, Kent County, MD

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WGUS81 KPHI 260217
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT MON JUL 25 2011

DEC003-MDC015-029-260515-
/O.NEW.KPHI.FA.Y.0093.110726T0217Z-110726T0515Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CECIL MD-KENT MD-NEW CASTLE DE-
1017 PM EDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  CECIL COUNTY IN NORTHEAST MARYLAND...
  NORTHERN KENT COUNTY IN NORTHEAST MARYLAND...
  SOUTHERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...

* UNTIL 115 AM EDT

* AT 1016 PM EDT A CLUSTER OF SLOW MOVING THUNDERSTORMS WAS 
  DROPPING HEAVY RAIN ACROSS THE NORTHERN DELMARVA PENINSULA. 
  RAINFALL TOTALS HAVE REACHED AS HIGH AS AN INCH AND A HALF AS
  THIS CLUSTER MOVED THROUGH. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON 
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON ROADS AND 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 3934 7617 3938 7607 3942 7602 3952 7599
      3955 7603 3954 7607 3963 7616 3966 7556
      3962 7560 3959 7559 3959 7555 3946 7558
      3942 7553 3936 7551 3931 7559 3930 7575
      3925 7577 3927 7586 3923 7602 3926 7617

$$
 
TFG

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 25, 8:43 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 25, 8:43 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
843 PM EDT MON JUL 25 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS OUR REGION OVERNIGHT. THE FRONT IS
EXPECTED TO STALL TO THE SOUTH AND THEN MOVE BACK NORTH ON
THURSDAY AS A WARM FRONT. ANOTHER OPPRESSIVE HIGH PRESSURE SYSTEM
THEN BUILDS INTO THE AREA BEHIND IT. A COLD FRONT IS EXPECTED TO
MOVE THROUGH THE REGION FROM NEW YORK STATE AROUND SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A BOUNDARY SET UP EARLIER IN SOUTHEASTERN PENNSYLVANIA MAINLY DUE
TO A RAIN COOLED AIRMASS FROM THE NORTH AND THEN SYNOPTIC SCALE
SOUTHEASTERLY LOW-LEVEL FLOW. THIS HAS ENHANCED THE CONVERGENCE IN
THIS AREA, WHICH RESULTED IN ADDITIONAL CONVECTIVE DEVELOPMENT.
THIS ACTIVITY IS SLIDING EASTWARD, BUT IS GRADUALLY WEAKENING AS IT
BECOMES MORE ELEVATED DUE TO LOWER AND LOWER SURFACE BASED
INSTABILITY WITH AN EASTWARD EXTENT. THERE IS PLENTY OF MOISTURE
THEREFORE LOCALLY HEAVY RAINFALL IS OCCURRING IN THIS AREA. WE
ARE EXPECTING THIS TO GRADUALLY WANE THROUGH THE REMAINDER OF THE
EVENING, THEREFORE ADDITIONAL ADJUSTMENTS TO THE POPS WILL BE
NEEDED. SINCE THE CONVECTIVE THREAT CONTINUES TO WANE, WE SCALED
BACK ON THE THUNDER MENTION AND JUST CARRIED SOME LOCALLY HEAVY
RAIN MENTION FOR A LITTLE WHILE LONGER ESPECIALLY ALONG THE
INTERSTATE 95 CORRIDOR. THE HOURLY TEMPERATURES WERE ADJUSTED
BASED ON TRENDS SO FAR AND NO REAL CHANGES WERE MADE ATTM TO THE
LOWS. THE MAIN COLD FRONT WILL MOVE INTO THE AREA OVERNIGHT, BUT
IT LOOKS LIKE THE REAL CHANGE IN AIRMASS /LOWERING DEW POINTS/
GENERALLY DOES NOT OCCUR UNTIL TOMORROW.

THE EARLIER BATCH OF SHOWERS AND THUNDERSTORMS PRODUCED GENERALLY
3-6 INCHES OF RAIN ACROSS PORTIONS OF LEHIGH, NORTHAMPTON AND
WARREN COUNTIES WITH THE HARDEST HIT BEING NORTHAMPTON COUNTY.
SOME RAINFALL AMOUNTS ARE LISTED IN AN EARLIER ISSUED PUBLIC
INFORMATION STATEMENT /PNS/.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE MAIN AXIS OF THE MID LEVEL VORTEX TO OUR NORTH ROTATES
THROUGH ON TUESDAY. ALTHOUGH MOISTURE WILL DEFINITELY DROP OFF
AFTER TONIGHT'S COLD FRONTAL PASSAGE, THERE LOOKS TO BE ENOUGH
SHEAR, INSTABILITY AND H8 THETA E ADVECTION TO KEEP THE AFTERNOON
POPS UP NORTH. A SECONDARY SURFACE COLD FRONT IS ASSOCIATED WITH
THIS AXIS, AND IT SHOULD REINFORCE THE SIGNIFICANTLY DRIER AIR
THAT WE WILL EXPERIENCE THROUGH WEDNESDAY. THE MID LEVEL RIDGE
THEN BEGINS TO BUILD BACK TOWARD US, AND AN ASSOCIATED SURFACE
WARM FRONT MAY HELP TRIGGER SOME CONVECTION ON THURSDAY.

ON TEMPERATURES, TUESDAY SHOULD FEEL DRY OUTSIDE OF ANY
CONVECTION BUT STILL BE A BIT ABOVE NORMAL, TUESDAY NIGHT AND
WEDNESDAY SHOULD ACTUALLY BE AROUND NORMAL, AND IF WE CAN MANAGE
TO RADIATE AHEAD OF THE WARM FRONT, THEN WEDNESDAY NIGHT WOULD BE
PLEASANTLY COOL. THE HEAT SHOULD BEGIN TO RETURN ON THURSDAY. OUR
FORECAST IS A GUIDANCE/CONTINUITY ONE THROUGH WEDNESDAY, AND THEN
WE LEANED TOWARD THE AGREEING GUIDANCE STARTING WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A MID AND UPPER LEVEL HIGH IS FORECAST TO BE LOCATED OVER THE
CAROLINAS AND VICINITY ON THURSDAY NIGHT WITH A ZONAL PATTERN
ACROSS THE NORTHERN STATES. DURING THE PERIOD FROM FRIDAY THROUGH
MONDAY, THE HIGH IS EXPECTED TO RETROGRADE BACK TO THE SOUTH
CENTRAL STATES WITH A RIDGE BUILDING UP TOWARD SASKATCHEWAN AND
MANITOBA. MEANWHILE, A MID LEVEL TROUGH IS FORECAST TO DROP OVER
THE NORTHEASTERN STATES.

AT THE SURFACE, A FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST
TO ARRIVE IN OUR REGION ON FRIDAY NIGHT. IT SHOULD WORK ITS WAY
SLOWLY THROUGH SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN
MARYLAND FROM SATURDAY INTO SATURDAY NIGHT AS A WEAK AREA OF LOW
PRESSURE FROM THE WEST RIDES ALONG IT. THE FRONT SHOULD DROP
THROUGH EASTERN VIRGINIA ON SUNDAY.

WE WILL CARRY THE MENTION OF A CHANCE OR SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE VICINITY OF THE FRONT FOR FRIDAY,
SATURDAY AND SUNDAY. NO PRECIPITATION IS ANTICIPATED FOR MONDAY.

IT APPEARS AS THOUGH MOST OF EASTERN PENNSYLVANIA, NEW JERSEY,
DELAWARE AND NORTHEASTERN MARYLAND WILL BE IN THE MIDST OF ANOTHER
PERIOD OF EXCESSIVE HEAT AND HUMIDITY ON FRIDAY. SOME RELIEF IS
POSSIBLE FOR LOCATIONS TO THE NORTH OF THE PHILADELPHIA
METROPOLITAN AREA ON SATURDAY, FOLLOWING THE FRONTAL PASSAGE.
HOWEVER, FOR THE PHILADELPHIA METROPOLITAN AREA AND POINTS SOUTH,
THE EXCESSIVE HEAT AND HUMIDITY MAY LINGER INTO SATURDAY. ON
SUNDAY, THE FRONT SHOULD BE FAR ENOUGH TO OUR SOUTH TO ALLOW LESS
HUMID AIR TO BUILD DOWN INTO OUR REGION. HOWEVER, TEMPERATURES
WILL REMAIN QUITE WARM. THE SAME IS TRUE FOR MONDAY.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE SHOWERS AND ISOLATED THUNDERSTORMS SHOULD CONTINUE TO
DIMINISH SLOWLY THIS EVENING. LOW CLOUDS AND FOG ARE LIKELY TO
LINGER OVERNIGHT WITH ABUNDANT LOW LEVEL MOISTURE IN OUR REGION.
FOR THE TIME BEING, WE HAVE LOWERED CONDITIONS TO THE LOW END OF
THE MVFR RANGE AT MOST LOCATIONS. HOWEVER, SOME IFR CONDITIONS ARE
POSSIBLE.

A NORTHWEST FLOW OF DRIER AIR WILL DEVELOP ON TUESDAY MORNING,
WITH IMPROVEMENT LIKELY BY AROUND 1300Z.

MAINLY VFR CONDITIONS ARE EXPECTED ON TUESDAY AS THE NORTHWEST
WIND BACKS TO THE WEST. HOWEVER, SCATTERED SHOWERS AND
THUNDERSTORMS FROM THE NORTH MAY AFFECT KRDG AND KABE DURING THE
AFTERNOON.

OUTLOOK...
HIGH PRESSURE WILL DOMINATE OUR WEATHER AT LEAST THROUGH THURSDAY
WITH VFR FLYING CONDITIONS EXPECTED. A WARM FRONT MAY APPROACH
SLOWLY FROM THE SOUTH THURSDAY NIGHT INTO FRIDAY... WITH A COLD
FRONT POSSIBLY MOVING IN SLOWLY FROM THE WEST FRIDAY NIGHT AND
SATURDAY. THIS MAY CAUSE LOWER CONDITIONS AT TIMES LATE THIS
COMING WEEK AND INTO THE WEEKEND...ESPECIALLY IN ANY CONVECTION.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA THROUGH MUCH IF NOT ALL OF THIS WEEK.

A COLD FRONT IS MOVG ACRS THE REGION FROM W TO EAST AND WILL CROSS
THE AREA WATERS TONIGHT. SHOWERS AND PSBLY SOME TSTMS WILL
ACCOMPANY THE FRONT. A SELY WIND GENLY 10 KT OR LESS WILL PREVAIL
UNTIL FROPA, WHEN THE WIND WILL SHIFT TO THE W AND THEN NW. HIGH
PRESSURE WILL THEN BUILD IN AND DOMINATE OUR WEATHER PATTERN INTO
THURSDAY. A WARM FRONT MAY APPROACH BY FRIDAY...WITH A COLD FRONT
POSSIBLY AFFECTING THE MARINE AREA INTO THE FIRST HALF OF THE
WEEKEND.

WITH HIGH PRESSURE BUILD IN, EXPECT A LOW THREAT OF RIP CURRENTS FOR
THE NEXT SEVERAL DAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DELISI/GIGI
NEAR TERM...GORSE
SHORT TERM...DELISI
LONG TERM...IOVINO
AVIATION...IOVINO/NIERENBERG
MARINE...NIERENBERG
Hazardous weather outlook, Jul 25, 8:44 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
844 PM EDT MON JUL 25 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-270045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
844 PM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN EXCESSIVE HEAT EVENT IS POSSIBLE IN THE FRIDAY TO SATURDAY TIME
FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-270045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
844 PM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 25, 5:04 PM EDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT MON JUL 25 2011

DEZ002-003-252200-
INLAND SUSSEX DE-KENT DE-
504 PM EDT MON JUL 25 2011

...A STRONG AND SLOW MOVING THUNDERSTORM WILL AFFECT PORTIONS OF
KENT AND SUSSEX COUNTIES...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF GEORGETOWN...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3847 7531 3864 7571 3899 7572 3887 7524
      3880 7516

FORECASTER: GORSE
Special weather statement, Jul 25, 5:18 PM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT MON JUL 25 2011

PAZ054-055-252215-
CARBON PA-MONROE PA-
518 PM EDT MON JUL 25 2011

...A LINE OF STRONG THUNDERSTORMS APPROACHING FROM THE NORTHWEST...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS APPROACHING SCRANTON...WILKES-BARRE AND
BERWICK. IT WAS MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORMS WILL
BE NEAR WHITE HAVEN AND EAST SIDE AROUND 545 PM...CHRISTMANS AND
ALBRIGHTSVILLE AROUND 600 PM...AND PENN FOREST RESERVOIR AND
MECKESVILLE AROUND 615 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 4125 7513 4116 7515 4074 7575 4074 7578
      4081 7590 4090 7600 4092 7599 4100 7575
      4105 7578 4110 7577 4114 7570 4113 7564
      4123 7554 4125 7550

IOVINO
Local storm report, Jul 25, 5:30 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     FLOOD            WALNUTPORT              40.75N  75.60W
07/25/2011                   NORTHAMPTON        PA   911 CALL CENTER

            RIVERVIEW DRIVE IS CLOSED DUE TO FLOODING.

0500 PM     FLOOD            BERLINSVILLE            40.77N  75.57W
07/25/2011                   NORTHAMPTON        PA   TRAINED SPOTTER

            BACKYARD AND BASEMENT FLOODED.

&&

EVENT NUMBER PHI1100414 PHI1100415

GORSE
Special weather statement, Jul 25, 5:57 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT MON JUL 25 2011

PAZ060-252300-
BERKS PA-
557 PM EDT MON JUL 25 2011

...A LINE OF STRONG THUNDERSTORMS APPROACHING FROM THE NORTHWEST...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS IN SCHUYLKILL COUNTY...MOVING SOUTHEAST
AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR STRAUSSTOWN AND PORT
CLINTON AROUND 630 PM...WOMELSDORF AND SHOEMAKERSVILLE AROUND 645
PM...AND TOPTON AND LYONS AROUND 700 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4053 7634 4052 7630 4054 7618 4060 7605
      4059 7603 4064 7600 4068 7590 4046 7556
      4026 7608 4036 7621 4036 7624 4047 7640
      4050 7644

IOVINO
Special weather statement, Jul 25, 7:13 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT MON JUL 25 2011

DEZ001-PAZ067-070-260015-
CHESTER PA-DELAWARE PA-NEW CASTLE DE-
713 PM EDT MON JUL 25 2011

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CHESTER...DELAWARE
AND NEW CASTLE COUNTIES...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF WEST CHESTER...MOVING SOUTHEAST
AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3994 7527 3975 7548 3978 7586 4014 7556

FORECASTER: GORSE
Local storm report, Jul 25, 7:43 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     FLOOD            WALNUTPORT              40.75N  75.60W
07/25/2011                   NORTHAMPTON        PA   911 CALL CENTER

            RIVERVIEW DRIVE IS CLOSED DUE TO FLOODING.

0500 PM     FLOOD            BERLINSVILLE            40.77N  75.57W
07/25/2011                   NORTHAMPTON        PA   TRAINED SPOTTER

            BACKYARD AND BASEMENT FLOODED.

0735 PM     FLOOD            WEST CHESTER            39.96N  75.61W
07/25/2011                   CHESTER            PA   COUNTY OFFICIAL

            ROADWAY FLOODING.

&&

EVENT NUMBER PHI1100414 PHI1100415 PHI1100416

IOVINO

Nearby

Areal Flood Advisories in Maryland, 2011Areal Flood Advisories in Delaware, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.